Métriques sous-riemanniennes de quasi-contact : forme normale et caustique

Grégoire Charlot

Séminaire de théorie spectrale et géométrie (2001-2002)

  • Volume: 20, page 131-137
  • ISSN: 1624-5458

How to cite


Charlot, Grégoire. "Métriques sous-riemanniennes de quasi-contact : forme normale et caustique." Séminaire de théorie spectrale et géométrie 20 (2001-2002): 131-137. <http://eudml.org/doc/114464>.

author = {Charlot, Grégoire},
journal = {Séminaire de théorie spectrale et géométrie},
keywords = {sub-Riemannian metrics; normal form; caustic},
language = {fre},
pages = {131-137},
publisher = {Institut Fourier},
title = {Métriques sous-riemanniennes de quasi-contact : forme normale et caustique},
url = {http://eudml.org/doc/114464},
volume = {20},
year = {2001-2002},

AU - Charlot, Grégoire
TI - Métriques sous-riemanniennes de quasi-contact : forme normale et caustique
JO - Séminaire de théorie spectrale et géométrie
PY - 2001-2002
PB - Institut Fourier
VL - 20
SP - 131
EP - 137
LA - fre
KW - sub-Riemannian metrics; normal form; caustic
UR - http://eudml.org/doc/114464
ER -


  1. [1] A.A. AGRACHEV, H. CHAKIR, J.P. GAUTHIER, Sub-Riemannian metrics on R3, Proceedings of Canadian Math. Soc. Vol. 25 ( 1998), 29-77. Zbl0962.53022
  2. [2] A.A. AGRACHEV, H. CHAKIR, J.P. GAUTHIER, I. KUPKA, Generic singularities of sub-Riemannian metrics on R3, Comptes Rendus à l'Académie des Sciences, Vol 322, série 1 ( 1996), 377-384. Zbl0843.53025MR1378516
  3. [3] A.A. AGRACHEV, G. CHARLOT, J.P. GAUTHIER, V.M. ZAKALYUKIN, On sub-Riemannian caustics and wave fronts, for contact distributions in the three space, J. Dynam. Control Systems 6, n° 3 ( 2000), 365-395. Zbl1040.58017MR1763675
  4. [4] A.A. AGRACHEV, G. CHARLOT, J-PA. GAUTHIER, V.M. ZAKALYUKIN, On stabilityof generic subriemannien caustic in the three-space, C.R.A.S. Paris, t. 330,Série I ( 2000), 465-470. Zbl0992.53023MR1756960
  5. [5] A A. AGRACHEV, J.P. GAUTHIER, Sub-Riemannian metrics and isoperimetric problems in the contact case, Contemporary Math., Tome 64, pp. 5-48, 1999 (in russian) or Journal of Math. Sciences, vol 103 n° 6, pp. 639-663, march 2001. Zbl1008.53019MR1871123
  6. [6] A.A. AGRACHEV, J.P. GAUTHIER, On Subanalyticity of Carnot-Carathodory Distances, Annales de l'I.H.R, Vol 18, analyse non linéaire ( 2001), 359-382. Zbl1001.93014MR1831660
  7. [7] A.A. AGRACHEV, A.V. SARYCHEV, Sub-Riemannian metrics: minimality of abnormal geodesics versus subanaliticity. J. ESAJM: Control, Optimization and Calculus of Variations, Vol. 2 ( 1997), 377-448. Zbl0902.53033MR1483765
  8. [8] V. ARNOLD, A. VARCHENKO, S. GOUSSEIN-ZADÉ, Singularités des applications différentiables, Ed. MIR, Moscow, French translation, 1986. 
  9. [9] A. BELLAÏCHE, The tangent space in sub-Riemannian geometry, in "Sub-Riemannian Geometry", edited by A. Bellaï che and J-J.Risler, Progress in Mathematics, Birkhäuser. Zbl0862.53031MR1421822
  10. [10] H. CHAKIR. J.P. GAUTHIER, I. KUPKA, Small sub-Riemannian balls on R3, Journal of Dynamical and Control Systems, Vol. 2, n° 3 (sept. 1996). 359-421. Zbl0941.53024MR1403263
  11. [11] G. CHARLOT, Quasi-contact S-R metrics: normal form in R2n, wave front and caustic in R4, à paraître dans Acta Applicandae Mathematicae. Zbl1030.53035

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.